# SDR ASAA2017061321120

- Difficulty date: June 13, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,545 hours, 4,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501192
- Condition: Corroded
- Location: Bs 500f-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM BS 500D - 500G+12.  ACFT GROUNDED.  REMOVED CORROSION AND TREATED IAW AMM 51-05-01.  REMOVED TRANSITION PANEL. FABRICATED A NEW PANEL, INSTALLED AND APPLIED PROTECTIVE COATINGS IAW SRM 5-00-53-2R-5, REPAIR 5.  CORROSION REMOVED  WAS FOUND TO BE WITHIN LIMITS.
